# SDR IPXA2025082964689

- Difficulty date: July 28, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR STRUCTURE BETWEEN FRAMES 13-14, Y1552 HAS CORROSION AT 2 EA FASTENR HOLES INSTALLED NEW FLOOR SUPPORT IAW A300-600 SRM 51-40-21 USING RETAINED HARDWARE.
